Quaestiones Mathematicae

ISSN: 1607-3606 (Print)
            1727-933X (Online)
Publication frequency: 12 issues per year from 2020

Impact Factor: 0.619 (2018)
5-year Impact Factor: 0.706 (2018)

Accredited with the DHET (SAPSE)

Official publication of the South African Mathematical SocietyCo-published with Taylor & FrancisClick here for Open Access options on this journal

Aims & Scope

Quaestiones Mathematicae publishes research papers from a wide range of mathematical topics which will often reflect the current mathematical research interests in South Africa; but submissions in English from anywhere in the world are welcome. Acceptance of a paper is normally determined by two independent favourable referees reports. Longer survey papers of exceptional quality are also considered from time to time.


Journal Editor

Department of Mathematical Sciences, University of South Africa, Pretoria, South Africa
e-mail: dubeta@unisa.ac.za

Associate Editors

Department of Mathematics and Applied Mathematics, University of Pretoria, Hatfield,  South Africa
e-mail: jacek.banasiak@up.ac.za

Unit for Business Mathematics and Informatics, North-West University, Potchefstroom Campus, Potchefstroom, South Africa
e-mail: sanne.terhorst@nwu.ac.za

Department of Mathematics and Applied Mathematics, University of Pretoria, Hatfield, South Africa
e-mail: james.raftery@up.ac.za   

Department of Mathematical Sciences, Stellenbosch University, Stellenbosch, South Africa
e-mail: qm@sun.ac.za


All submissions should be made online at the Quaestiones Mathematicae ScholarOne Manuscripts site (http://mc.manuscriptcentral.com/tqma).  

Editorial Board

T Albu, Simion Stoilow Institute of Mathematics of the Romanian Academy, Romania
B Banaschewski, McMaster University, Hamilton, Ontario, Canada
PA Bergh, Norwegian University of Science and Technology, Norway
O Blasco, Universitat de Valencia, Valencia, Spain
S Bradlow, University of Illinois at Urbana-Champaign, USA
F Breuer, University of Newcastle, Australia
E Czabarka, University of South Carolina, USA
M Domokos, Alfred Renyi Institute of Mathematics, Hungary  
V Futorny, University of Sao Paulo, Brazil     
M Galewski, Institute of Mathematics, Lodz University of Technology, Poland
M Henning, University of Johannesburg, South Africa
C Heuberger, Alpen-Adria-Universität Klagenfurt, Austria
G Janelidze, University of Cape Town, South Africa
H-PA Künzi, University of Cape Town, South Africa
W Lamb, University of Strathclyde, Glasgow, UK
M Langer, University of Strathclyde, Scotland, UK
DS Lubinsky, Georgia Institute of Technology, Atlanta, USA
F Luca, University of Witwatersrand, South Africa
FM Mahomed, University of the Witwatersrand, South Africa
B Randrianantoanina, Miami University, USA 
A Rhandi, University of Salerno, Italy
H-G Rück, University of Kassel, Kassel, Germany
FG Russo, University of Cape Town, South Africa
S Schroll, University of Leicester, United Kingdom
V Troitsky, University of Alberta, Canada
S Wagner, Stellenbosch University, South Africa
BA Watson, University of Witwatersrand, South Africa.
JAC Weiderman, Stellenbosch University, South Africa

Publishing Manager

Contact regarding all aspects relating to the production of the journal, including scheduling and copyright issues:

Mike Schramm
NISC (Pty) Ltd
4 Speke Street
PO Box 377
Grahamstown 6140
South Africa
Tel: +27 (0)46 622 9698
Fax: +27 (0)46 622 9550
e-mail: publishing@nisc.co.za

Published in association with the South African Mathematical Society.

Latest Issue

Volume 43, Issue 4, 2020


A power of a combination of meromorphic function with its shift sharing small function with its derivative
Author(s): Arup DamDepartment of Mathematics, India, Sujoy MajumderDepartment of Mathematics, India
Pages: 449–466
Separation axioms and covering dimension of asymmetric normed spaces
Author(s): Victor DonjuánDepartamento de Matemàticas, Facultad de Ciencias, México, Natalia Jonard-PérezDepartamento de Matemàticas, Facultad de Ciencias, México
Pages: 467–491
Contractible Köthe co-echelon algebras
Author(s): Krzysztof PiszczekFaculty of Mathematics and Computer Science, Poland
Pages: 493–505
Binary codes and partial permutation decoding sets from biadjacency matrices of bipartite graphs Γ(2k, k, k + 1, 1)
Author(s): W. FishDepartment of Mathematics and Applied Mathematics, South Africa, N.B. MumbaDepartment of Mathematics and Statistics, Malawi, E. MwambeneDepartment of Mathematics and Applied Mathematics, South Africa, B.G. RodriguesSchool of Mathematics, Statistics and Computer Science, South Africa
Pages: 523–538
On the pointwise multipliers of the space BMOA
Author(s): Miroljub JevtićUniversity of Belgrade, Serbia, Boban KarapetrovićUniversity of Belgrade, Serbia
Pages: 539–546
Generalized yamabe equations on riemannian manifolds and applications to Emden-Fowler problems
Author(s): David BarillaDepartment of Economics, Italy, Giuseppe CaristiDepartment of Economics, Italy, Shapour HeidarkhaniDepartment of Mathematics, Faculty of Sciences, Iran, Shahin MoradiDepartment of Mathematics, Faculty of Sciences, Iran
Pages: 547–567
Robustly measure expansiveness for C1 vector fields
Author(s): Manseob LeeDepartment of Mathematics, Korea
Pages: 569–582


Instructions for Authors

Submit Now

Author FAQ


Instructions for Authors 

Submission of Manuscripts – All submissions should be made online at Quaestiones Mathematicae’s ScholarOne Manuscripts site. New users should first create an account. Once a user is logged onto the site, submissions should be made via the Author Centre. Manuscripts should be submitted in PDF format together with the associated LaTeX source and graphics files.

Editorial Policy – No manuscript that has been previously published, or is being considered for publication elsewhere, should be submitted to Quaestiones Mathematicae. In keeping with international best practice in scholarly publishing, the publishers of Quaestiones Mathematicae routinely check all manuscripts for unacknowledged content. Therefore, it is requested that authors ensure that the manuscript is comprehensively referenced, even when reusing their own previously published descriptions. Contributions must conform to the principles outlined in Ethical considerations in research publication available for download below. 

Preparation of Manuscripts – Manuscripts will be typeset in LaTeX using the amsmath package of the American Mathematical Society. Authors will be invited to send their LaTeX-files prepared in the article style as soon as a paper has been accepted for publication. The manuscript should include:

1. Title, with a shortened running title if necessary.
2. Author’s name: First name(s) or initials, surname.
3. Abstract of at most 20 lines.
4. 2010 Mathematics Subject Classification.
5. Key words and phrases.
6. References in the style of Mathematical Reviews.
7. Author’s full postal address, including e-mail.

Reprints – All reprints are distributed electronically in PDF format and authors will be notified by the publisher when reprints are available for download.

Open access – Quaestiones Mathematicae is a hybrid journal which allows authors the option of publishing their article Open Access for a set fee. Further details are given in NISCoa: Publishing an Open Access Article with NISC available from www.nisc.co.za/journals.


Instructions for Authors

PDF File | Size: 168.41 KB download »view online »


Have a question about Quaestiones Mathematicae? Call us on +27(0)46 622 9698 or submit an enquiry using the form.

Get new issue alerts for Quaestiones Mathematicae